MathSciNet Relay Station
MathSciNet bibliographic data
MR480640 (58 #796) 16A74 (12A80 12G05)
Saltman, David J. Noncrossed product $p$-algebras and Galois $p$-extensions. J. Algebra 52 (1978), no. 2, 302–314.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement